Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 6, 2011, 7:12 PM EDT for 4 counties in Maine. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2011, 7:12 PM EDT (23:12 UTC)
- Expired
- Jul 6, 2011, 8:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Portland,ME radar (KGYX), 150 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:40 PM EDT | TSTM WND DMG | Bangor, ME | LARGE BRANCHES DOWN ON ROADS WHICH HAD TO BE REMOVED BY DOT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 5:35 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1988 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS51 KCAR 062312
SVRCAR
MEC003-009-019-029-070015-
/O.NEW.KCAR.SV.W.0059.110706T2312Z-110707T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
712 PM EDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
THIS INCLUDES THE CITIES OF...OLD TOWN...LINCOLN...HOWLAND...
BANGOR...
SOUTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
HANCOCK COUNTY IN SOUTHEAST MAINE...
THIS INCLUDES THE CITIES OF...ELLSWORTH...BUCKSPORT...BLUE HILL...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHEAST MAINE...
THIS INCLUDES THE CITY OF DANFORTH...
* UNTIL 815 PM EDT
* AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MEDWAY TO 7 MILES SOUTH OF HOWLAND TO 19 MILES WEST OF
BUCKSPORT...OR ALONG A LINE EXTENDING FROM 9 MILES EAST OF
MILLINOCKET TO 7 MILES SOUTH OF HOWLAND TO 8 MILES SOUTHEAST OF
THORNDIKE...AND MOVING EAST AT 80 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMPDEN...BREWER...ORONO...VEAZIE...CASTINE...DEDHAM...DEER ISLE...
WYTOPITLOCK AND SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WEST CENTRAL MAINE. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR
NORTHEASTERN MAINE.
&&
LAT...LON 4412 6871 4421 6875 4418 6879 4426 6888
4424 6878 4431 6884 4446 6879 4467 6882
4466 6910 4512 6879 4563 6860 4575 6786
4527 6786 4445 6837 4431 6847 4431 6853
4429 6849 4411 6859
TIME...MOT...LOC 2313Z 258DEG 70KT 4563 6839 4516 6854
4451 6903
$$
FOSTER3 follow-up statements
725
WWUS51 KCAR 062351
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
751 PM EDT WED JUL 6 2011
MEC003-009-019-029-070015-
/O.CON.KCAR.SV.W.0059.000000T0000Z-110707T0015Z/
AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-HANCOCK ME-
751 PM EDT WED JUL 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HANCOCK...NORTHWESTERN WASHINGTON...SOUTHEASTERN PENOBSCOT AND
SOUTHEASTERN AROOSTOOK COUNTIES...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES EAST OF DANFORTH TO 24 MILES EAST OF CARROLL
TO 10 MILES EAST OF EASTBROOK...OR ALONG A LINE EXTENDING FROM 14
MILES NORTH OF VANCEBORO TO 16 MILES NORTHWEST OF CALAIS TO 8 MILES
NORTHWEST OF CHERRYFIELD...MOVING EAST AT 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WEST CENTRAL MAINE. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR
NORTHEASTERN MAINE.
&&
LAT...LON 4412 6871 4421 6875 4418 6879 4426 6888
4424 6878 4431 6884 4446 6879 4467 6882
4472 6882 4518 6851 4566 6837 4575 6786
4527 6786 4445 6837 4431 6847 4431 6853
4429 6849 4411 6859
TIME...MOT...LOC 2351Z 258DEG 70KT 4578 6736 4531 6751
4466 6801
$$
FOSTER584
WWUS51 KCAR 062358 CCA
SVSCAR
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
751 PM EDT WED JUL 6 2011
MEC003-009-019-029-070015-
/O.COR.KCAR.SV.W.0059.000000T0000Z-110707T0015Z/
AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-HANCOCK ME-
751 PM EDT WED JUL 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HANCOCK...NORTHWESTERN WASHINGTON...SOUTHEASTERN PENOBSCOT AND
SOUTHEASTERN AROOSTOOK COUNTIES...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES EAST OF DANFORTH TO 24 MILES EAST OF CARROLL
TO 10 MILES EAST OF EASTBROOK...OR ALONG A LINE EXTENDING FROM 14
MILES NORTH OF VANCEBORO TO 16 MILES NORTHWEST OF CALAIS TO 8 MILES
NORTHWEST OF CHERRYFIELD...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR WEST CENTRAL MAINE. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING FOR
NORTHEASTERN MAINE.
&&
LAT...LON 4412 6871 4421 6875 4418 6879 4426 6888
4424 6878 4431 6884 4446 6879 4467 6882
4472 6882 4518 6851 4566 6837 4575 6786
4527 6786 4445 6837 4431 6847 4431 6853
4429 6849 4411 6859
TIME...MOT...LOC 2351Z 258DEG 70KT 4578 6736 4531 6751
4466 6801
$$
FOSTER882
WWUS51 KCAR 070005
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
805 PM EDT WED JUL 6 2011
MEC003-009-019-029-070016-
/O.EXP.KCAR.SV.W.0059.000000T0000Z-110707T0015Z/
AROOSTOOK ME-PENOBSCOT ME-WASHINGTON ME-HANCOCK ME-
805 PM EDT WED JUL 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK...NORTHWESTERN
WASHINGTON...SOUTHEASTERN PENOBSCOT AND SOUTHEASTERN AROOSTOOK
COUNTIES WILL EXPIRE AT 815 PM EDT...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHEASTERN MAINE.
LAT...LON 4412 6871 4421 6875 4418 6879 4426 6888
4424 6878 4431 6884 4446 6879 4467 6882
4472 6882 4518 6851 4566 6837 4575 6786
4527 6786 4445 6837 4431 6847 4431 6853
4429 6849 4411 6859
TIME...MOT...LOC 0006Z 258DEG 70KT 4584 6695 4537 6710
4472 6761
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:57 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 6, 2:57 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EDT WED JUL 6 2011 .SYNOPSIS... A WAVE OF LOW PRESSURE WILL LIFT NORTH OF THE STATE EARLY THIS EVENING WHILE A COLD FRONT CROSSES THE AREA. HIGH PRESSURE WILL FOLLOW THURSDAY INTO FRIDAY. && .NEAR TERM /THROUGH THURSDAY/... A SHORTWAVE LIFTING NORTH OF THE AREA EARLY TONIGHT WILL BRING A BAND OF SHOWERS AND THUNDERSTORMS TO THE REGION AS A COLD FRONT PUSHES THROUGH. MOST OF THE THUNDERSTORMS ARE EXPECTED TO BE ACROSS FAR NORTHERN AREAS. SOUNDINGS ARE ONLY MODERATELY UNSTABLE WITH CAPES AROUND 600 J/KG FORECAST ON THE NAM AND AROUND 300 FORECAST ON THE GFS. WINDS ARE STRONG ALOFT SO ANY STORM DOWNDRAFT COULD CONTAIN STRONG GUSTY WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 9 PM FOR WESTERN MAINE INCLUDING SOMERSET COUNTY. SOME STORMS IN FAR WESTERN AREAS MAY CONTAIN STRONG DAMAGING WINDS AND LARGE HAIL EARLY THIS EVENING. ELSEWHERE...THERE IS AN ISOLATED POSSIBILITY THAT THUNDERSTORMS REACH SEVERE LEVELS. THE COLD FRONT WILL QUICKLY MOVE EAST AND AWAY LATER TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD IN ON THURSDAY. SLIGHTLY COOLER AIR ALOFT ACROSS THE NORTH WILL RESULT IN SOME CUMULUS CLOUDS OVER NORTHERN AREAS BRINGING PARTIAL SUNSHINE. LESS CLOUDS DOWNEAST SHOULD ALLOW FOR A MOSTLY SUNNY SKY OVER SOUTHERN SPOTS. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... HIGH PRESSURE WILL CROSS THE REGION THURSDAY NIGHT...THEN MOVE EAST FRIDAY BRINGING PARTLY CLOUDY TO MOSTLY CLEAR SKIES TO THE FORECAST AREA. A COLD FRONT WILL APPROACH WESTERN MAINE FRIDAY NIGHT WHILE LOW PRESSURE DEVELOPS SOUTH OF THE REGION. THE COLD FRONT WILL CROSS THE REGION SATURDAY THROUGH SATURDAY EVENING...WHILE THE LOW TRACKS SOUTH OF THE GULF OF MAINE. MODELS INDICATE THE MOST SIGNIFICANT RAINS REMAINING SOUTH OF THE REGION SATURDAY...ALONG THE TRACK OF THE LOW. LESSER PRECIPITATION IS INDICATED NORTHWARD ACROSS THE FORECAST AREA SATURDAY ALONG THE COLD FRONT. UNCERTAINTY STILL EXISTS REGARDING THE EXTENT OF SHOWERS/THUNDERSTORMS ALONG THE COLD FRONT SATURDAY. THE FRONT WILL MOVE EAST OF THE REGION EARLY SATURDAY NIGHT...WITH ANY LINGERING SHOWERS ENDING DURING THE EVENING. HIGH PRESSURE WILL THEN BUILD EAST LATER SATURDAY NIGHT WITH DECREASING CLOUD COVER. TEMPERATURES WILL BE AT NEAR NORMAL LEVELS FRIDAY/SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A FAIRLY STRAIGHTFORWARD PATTERN LOOKS TO BE TAKING SHAPE FOR THE LONG RANGE. HIGH PRESSURE WILL BRING SUNSHINE FOR SUNDAY ALONG WITH SEASONALLY WARM TEMPERATURES. AS A SOUTHERLY FLOW INCREASES AHEAD OF THE NEXT COLD FRONT, TEMPERATURES WILL BE WARMER WITH AN INCREASE IN HUMIDITY FOR MONDAY. HOWEVER AS THE COLD FRONT APPROACHES DURING THE AFTERNOON THIS WILL KICK OFF THE CHANCE FOR SHOWERS AND THUNDERSTORMS, ESPECIALLY OVER WESTERN AREAS. THE CHANCE FOR SHOWERS AND STORMS WILL CONTINUE MONDAY NIGHT INTO EARLY TUESDAY AS THE COLD FRONT CROSSES THE REGION FROM NORTHWEST TO SOUTHEAST. FAIR WEATHER AND SEASONAL TEMPERATURES WILL FOLLOW FOR THE MIDDLE OF NEXT WEEK. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... NEAR TERM: THUNDERSTORMS MAY BRIEFLY LOWER CONDITIONS TO IFR EARLY THIS EVENING...ESPECIALLY ACROSS THE NORTH. ANY STORMS COULD CONTAIN STRONG DOWNDRAFTS AND GUSTY WINDS. OTHERWISE...VFR CONDITIONS ARE EXPECTED TONIGHT AND THURSDAY. SHORT TERM: VFR CONDITIONS ARE EXPECTED THURSDAY NIGHT THROUGH EARLY FRIDAY NIGHT. CONDITIONS SHOULD LOWER TO MVFR/IFR LEVELS LATER FRIDAY NIGHT...WITH SIMILAR CONDITIONS THEN PERSISTING INTO SATURDAY EVENING. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR LEVELS SATURDAY NIGHT WITH THESE CONDITIONS CONTINUING THROUGH SUNDAY. MVFR/IFR CONDITIONS WILL BE POSSIBLE AGAIN BY LATE MONDAY AS THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS APPROACHES ASSOCIATED WITH A COLD FRONT. && .MARINE... NEAR TERM: WINDS AND SEAS SHOULD REMAIN BELOW SCA TONIGHT AND THURSDAY. SOME FOG MAY RETURN THIS EVENING AS HUMID AIR MOVES OVER THE WATERS...ESPECIALLY UP TOWARD EASTPORT. SHORT TERM: WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT THROUGH SATURDAY NIGHT. VISIBILITIES COULD BE REDUCED IN PATCHY FOG AND SHOWERS FRIDAY NIGHT THROUGH EARLY SATURDAY NIGHT. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...BLOOMER SHORT TERM...NORCROSS LONG TERM...FITZSIMMONS AVIATION...BLOOMER MARINE...BLOOMER/NORCROSS
Hazardous weather outlook, Jul 6, 5:40 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 540 PM EDT WED JUL 6 2011 MEZ001-002-006-016-017-032-072145- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK- INTERIOR HANCOCK-CENTRAL WASHINGTON-NORTHERN WASHINGTON- 540 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED MUCH OF THE STATE OF MAINE IN A SLIGHT RISK FOR SEVERE WEATHER THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THERE IS THE POTENTIAL FOR ISOLATED STORMS TO REACH SEVERE LEVELS...WITH THE MAIN THREATS BEING STRONG WINDS AND HAIL. VERY HEAVY DOWNPOURS AND LOCALIZED FLOODING ARE ALSO POSSIBLE...ESPECIALLY IN THOSE AREAS THAT RECEIVED RAINFALL A DAY OR TWO AGO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ003-072145- NORTHERN SOMERSET- 540 PM EDT WED JUL 6 2011 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ004-005-010-011-015-031-072145- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS- 540 PM EDT WED JUL 6 2011 ...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH CENTRAL MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-072145- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 540 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-072145- COASTAL HANCOCK-COASTAL WASHINGTON- 540 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MIGNONE
In the hours before
Special weather statement, Jul 6, 4:54 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 454 PM EDT WED JUL 6 2011 MEZ002-006-062200- NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK- INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS 454 PM EDT WED JUL 6 2011 DOPPLER WEATHER RADAR INDICATES A LINE OF HEAVY SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS MOVING THROUGH AROOSTOOK COUNTY. THESE STORMS MAY PRODUCE GUSTY WINDS UP TO 45 MPH. PREPARE FOR THE LIKELIHOOD OF SOME WIND DAMAGE WITH LARGE BRANCHES AND POSSIBLY A FEW SMALLER TREES BLOWN DOWN.
Local storm report, Jul 6, 6:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
649 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG DEXTER 45.02N 69.29W
07/06/2011 PENOBSCOT ME TRAINED SPOTTER
TRAINED SPOTTER ESIMATES WIND SPEED AT 50 MPH. REPORTS
NUMEROUS BRANCHES 4 INCHES IN DIAMETER BROKEN. ALSO
REPORTS VERY HEAVY RAIN.
&&
TONYMThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:49 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis, Somerset | 56 min |
| Jul 6, 6:32 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 58 min |
| Jul 6, 6:42 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 63 min |
| Jul 6, 7:06 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 54 min |
| Jul 6, 7:57 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 29 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.